MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable cardioverter defibrillator (ICD)
Model Number E141
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead with the implantable cardioverter defibrillator (icd) exhibited low out of range shock impedances.There was an alert showing the lead impedances values were out of range and the device was checked that showed 21 ohms and then 0 ohms.Technical services (ts) reviewed and recommended the patient continue to be monitored as normal, as well as health care professional (hcp) perform troubleshooting to confirm device ability to deliver shock.This icd and rv lead remain in service.No adverse patient effects were reported.

Brand Name
ENERGEN? ICD
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25536374
Report Number2124215-2026-32356
Device Sequence Number9634081
Product Code LWP
UDI-Device Identifier00802526480720
UDI-Public(01)00802526480720(17)121218
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/18/2012
Device Model NumberE141
Device Catalogue NumberE141
Device Lot Number102472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date08/14/2026
Date Device Manufactured06/21/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale